Pacific Journal of Mathematics

Transfer in generalized prestack cohomology.

Robert Piacenza

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 185-193.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707255

Mathematical Reviews number (MathSciNet)
MR769830

Zentralblatt MATH identifier
0544.55012

Subjects
Primary: 55N20: Generalized (extraordinary) homology and cohomology theories
Secondary: 55R10: Fiber bundles 55R12: Transfer

Citation

Piacenza, Robert. Transfer in generalized prestack cohomology. Pacific J. Math. 116 (1985), no. 1, 185--193. https://projecteuclid.org/euclid.pjm/1102707255


Export citation

References

  • [1] J. F. Adams, Infinite loop spaces, Annals of Math, studies number 90, Princeton, 1978.
  • [2] A. K. Bousfield and D. M. Kan, Homotopy Limits Completions and Localizations, Springer lecture notes number 304.1972.
  • [3] K. Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc, 186 (1973), 419-458.
  • [4] D. Burghelia and A. Deleanu, The homotopy category of spectra, Illinois J. Math., 11 (1967), 454-473.
  • [5] Y.-C. Chen, Stacks, costacks and axiomatic homology, Trans. Amer. Math. Soc, 145 (1969), 105-116.
  • [6] Y.-C. Chen, On Spanier's higher order operations, Proc. Amer. Math. Soc, 31 (1972), 601-604.
  • [7] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer- Verlag, 1967.
  • [8] D. Kan, Semisimplicial spectra, Illinois J. Math., 7 (1963), 463-478.
  • [9] P. May, Simplicial Objects in Algebraic Topology, Van Nostrand, 1967.
  • [10] R. J. Piacenza, Cohomology of fiber spaces is representable, Illinois J. Math., 23 (1979), 334-343.
  • [11] R. J. Piacenza, Cohomology of diagrams and equiaant singular theory, Pacific J. Math., 91 (1981), 435-444.
  • [12] R. J. Piacenza, Transfer in generalized sheaf cohomology, Proc. Amer. Math. Soc, 90 (1984), 653-656.
  • [13] F. W. Roush, Transfer in generalized cohomology theories, Thesis, Princeton, 1971.